| Catalog Number |
SRM-640 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "baker grade 4 capsular contracure"."patient has been on oral medications as singulair, celebrex, milk thistle and has improved to capsular contracture baker grade 3".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of capsular contracture was received on april 27, 2026, with lot number 3327632.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases, wear abrasion and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.